Jump to content

Search the Community

Showing results for tags 'Mirtazepine'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Controversies, actions, events
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 1 result

  1. Hi, My husband takes Mirtazapine 15mg every night, along with two psychotic drugs (Trifluoperazine & Olanzapine) for his agitation/yelling and Vortioxetine 10mg (every am) and recently Prozac 20mg. His problem was insomnia but after being put on benzos & antidepressants, it became more complex - one thing leads to another, and he has very bad daytime agitation/constant yelling, memory loss, confusion, low mood, unable to function etc... He has just started Prozac 20mg two weeks ago, to aid with tapering of Mirtazepine. His doctor agreed on 50% cut but he suffers bad withdrawal after 1 week. Previously, he was able to taper off 45mg Mirt to 30mg then to 15mg without much difficulty. So now he is on 25% cut on Mirt. Q: Is this too much considering that he is on Prozac which should help with the tapering as we understand. We are really tired of this journey as his problem was simply Insomnia and it became so much worse after he is put on these potent addictive drugs and we realised that we were trapped! Would really appreciate all your kind advice. Thank you so much!
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy